# SDR CA120203006

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,716 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 2227291400
- Condition: Cracked
- Location: Rudder
- Part time: 1,504 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULE INSPECTION, RUDDER/BRAKE PEDAL WAS FOUND CRACKED ON THE PIVOT TUBE HOUSING, PEDAL WAS REPLACED AND ACFT RETURNED TO SERVICE.
